# SDR ASOA20150421024C

- Difficulty date: April 21, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 36,702 hours, 27,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: PT1368
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED EMERGENCY LIGHTS ON FLOOR BETWEEN ROWS 2-8 AND EXIT SIGN BY MAIN DOOR WAS INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 EMERGENCY LIGHT INVERTER. OPS CHECKS WERE GOOD.
